Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1983, Volume 22, Number 1, Pages 79–92 (Mi al1799)  

Derivations of prime rings

A. Z. Popov


Full text: PDF file (4837 kB)

Bibliographic databases:
UDC: 519.48
Received: 15.04.1982

Citation: A. Z. Popov, “Derivations of prime rings”, Algebra Logika, 22:1 (1983), 79–92

Citation in format AMSBIB
\Bibitem{Pop83}
\by A.~Z.~Popov
\paper Derivations of prime rings
\jour Algebra Logika
\yr 1983
\vol 22
\issue 1
\pages 79--92
\mathnet{http://mi.mathnet.ru/al1799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=751651}


Linking options:
  • http://mi.mathnet.ru/eng/al1799
  • http://mi.mathnet.ru/eng/al/v22/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021